[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] uncomfortable sites



Julie
You might want to try a infusion set with a different length cannula.
Carl Willcock
----- Original Message -----
From: "Julie Britt" <email @ redacted>
To: <email @ redacted>
Sent: Monday, April 01, 2002 9:45 PM
Subject: [IP] uncomfortable sites


> This is the 4th time in the last month that I have had to take out my site
> early because it is uncomfortable.  It is fine when inserted, fine for the
> first 12-24 hours, even during a large bolus.  Then it begins to really
> irritate me.  It's not the stinging pain I sometimes have gotten, I
wouldn't
> exactly describe it as pain.  It isn't an itch.  It's not the tape, I am
> almost sure it is the site itself.  It's really hard to describe what it
> feels like.  It's like when you get a pebble in your shoe, only it's under
> my skin and it goes on nonstop for hours until I finally have to take it
> out.  It starts as a small irritation and gets worse.  There is no blood
in
> the cannula and it isn't bent.  Some days I don't feel the site at all,
and
> used to rarely have problems.  I haven't changed supplies lately.  Any
ideas
> on what causes this and what I can do?  I finally "cured" my tape allergy
> and now this- arg.  I don't have enough supplies to change a site every
day!
>
> Julie
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml